# SDR COMA9710216

- Difficulty date: April 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N196CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120196
- System (JASC): 2430 · DC Generating System
- Part: Rccb
- Part number: SM600BA60N1
- Condition: Overheated
- Location: Cockpit
- Stage of operation: UK
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN COCKPIT.  REPLACED GROUND COOLING FAN RCCB.
